Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have been on birth control with sugar pills, brown discharge. What could this be?

Hi, I have been on birth control for a while now and (since my boyfriend was coming back) I decided to start a new pack. However, I didn't realize that I was already in the middle of the sugar pills and therefore, I still got my period anyways. It was lighter but it defeated the purpose of starting a new pack early. Now that I am almost finished my pack it seems like I'm having brown discharge still coming out and I'm started to get worried. What could this be?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for posting your query.
When you are on birth control pills you can have just spotting instead of normal period.
But still get a urine pregnancy test done to rule out pregnancy & if it is negative then you can start your new pack.
Thank you.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor